# SDR 0300416314

- Difficulty date: March 7, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 16,011 hours, 1,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Sseat 22h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM LAV DR2R-SEAT 22H. RECONNECTED WIRE, OPERATIONAL CHECK GOOD.
